# SDR SWAA2024090315755

- Difficulty date: July 23, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEN STA332.1 TO STA344 AND STR5R AT PASSENGER CABIN 2024-454356<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 23-JAN-25.;[02] PERFORMED PERMANENT REPAIR ON SILL-WEB BTW BSTA 332 & BSTA 344 - AT S-5R IAW EA#24-153-02201-WIP1 AND EA#24-153-02201; SEE INDIVUDUAL SIGNOFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON SILL-WEB BTW BSTA 332 & BSTA 344 - AT S-5R IAW EA#24-153-02201-WIP1 AND EA#24-153-02201; SEE INDIVUDUAL SIGNOFF BELOW. TASK RII CERTIFIED
